1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Trajenta (Linagliptin)

Discussion in 'Ask A Question' started by Dia_bee_tes, Feb 11, 2021.

  1. Dia_bee_tes

    Dia_bee_tes · Newbie

    Messages:
    3
    Likes Received:
    2
    Trophy Points:
    3
    Has anyone been on this? My consultant says it’s easier on stomach but I have taken one and I am not sure it agrees with me. I am over heating, feel nauseous and had to run to bathroom ( which I expected) but the racing heart and overheating and nausea have me worried?

    I suffer from Health Anxiety so it doesn’t help when something makes me feel awful and I don’t have anything to compare it too.
    Any advice please?
     
    • Hug Hug x 1
  2. Tramk

    Tramk · Member

    Messages:
    10
    Likes Received:
    2
    Trophy Points:
    23
    I take the same medicine, 5 mgs at breakfast. No problems for me. I found that it prevents from hypoglycaemia.
    Hope that you are more adjusted to trajenta now, than when you wrote your question.
     
  3. Bittern

    Bittern Type 2 · Well-Known Member

    Messages:
    205
    Likes Received:
    112
    Trophy Points:
    103
    When I took it I had no problems with it at all. Stopped using it when Lo Carb reduced my weight and Hba1C.
     
  4. Rubette

    Rubette Type 2 · Member

    Messages:
    19
    Likes Received:
    2
    Trophy Points:
    23
    I’ve been on it years now, with no problems at all. Could just be your body getting used to it, so I would give it a few days and if you still feel u sure, talk with your healthcare professional. HEalth Anxiety? Tell me about it, I’d probably feel better without that added complication
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook